Публикация №6333

Название публикацииMEAN CHARACTERISTICS OF MARKOV QUEUEING SYSTEMS
Название на другом языкеСРЕДНИЕ ХАРАКТЕРИСТИКИ МАРКОВСКИХ СИСТЕМ ОБСЛУЖИВАНИЯ
Тип публикацииСтатья
ИзданиеAutomation and Remote Control
ИздательНе задан
ISBNНе задан
DOI10.1134/S0005117907090135
Год издания2007
Том68
Номер9
ГлаваНе задан
Страницы1583-1593
АннотацияНе задан
Авторы(ИПИ РАН) Сатин Яков Александрович
Зейфман Александр Израилевич
ссылка в Internethttp://link.springer.com/article/10.1134%2FS0005117907090135
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES